This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
ABNORMAL excessive SWEATING still exists after Chronical Prostate Infection
ABNORMAL SWEATING STILL ANNOYING (PROSTATITIS)
hello ,I am 28 year old,male.
5months ago I have been diagnosed with Prostatitis (chronical prostate infections). I used initially 30days Levofloxacin,which improved my pain and symptoms more than 60%. 2 weeks after having completed first 30days antibotics, I started to have mild symtomps again (testicle pain,abnormal sweating,groin pain). I went to another Urolog this time in germany and he wrote me another 4 weeks Levofloxacin. Now I am also done with last antibiotics since 20days.
My pains are 90% gone, no back pain,no testicle pain anymore. However my biggest problem 'ABNORMAL SWEATING' starting from groin area down to legs and up to lower back still exist and this bothers me much. 3 or 4 urologs I have been to, told me that I should wait maybe 1 year more since this bacterial inflammation in my prostate could last for long time,years >remark=(my tiroid and all other blood results are ok,chest xrays and ultrasound results are all clean). I am sure and I feel it is still my Prostate gland which causes my ABNORMAL SWEATING. My last doctor wrote me Tilcotil (anti ınflam.). I still sit in hoth bath tubes hoping last remaining bacterias will be defeated by time and this sweating will disappear.
It is not just sweating, problem is also not being able to perform sport and attend to social activities due to sweating.
I hope to hear something from you, maybe some home remedies which could help
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.